# SDR AALA201801129032

- Difficulty date: January 9, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 45,806 hours, 29,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Packing
- Condition: Leaking
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST PRESSURE LOW.  MAINTENANCE REPACKED THE L2 DOOR DAMPER PACKINGS AND DIAPHRAGM AND REASSEMBLED AND SERVICED WITH NITROGEN TO PROPER PRESSURE. NO LEAKS NOTED AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 52-10-00-610.
